... started with 8, the next day 6 the next day 4 the next day 2 the next 1. I have been tramedol free for a wk now and I still feel awful. I didnt know if I should still attempt to take a dose once a wk or what. Do you think I wheened myself off too quickly and what should I do
all I know is that when a patient is recovered and recuperated from their injury or illness,or if the patient is put on a new drug or added to it,then they start to wean off the med.So, I do not know about your case now! Which one of the 2stages you are at?Anyway,your technique is smart and correct but you need to take a drug to help you ease the withdrawl.If you would add a little more information about your situation and if there were other meds you take beside tramal,I may suggest sth and be helpful for you.ace_rick
Hi, you have weaned yourself off far too quickly!! I'm not surprised you are feeling bad. Now you have done it though you will have to try to ride out the after effects. Don't start taking the tramadol again! I expect you are feeling depressed, lethargic, nausea? I was addicted to tramadol and at my worst was taking 20 a day (1000mg). I reduced by ONE capsule every 4 - 7 days. Are you sleeping ok? Rather than take more prescription meds, you can try some natural remedies to make you feel better. Valerian will help with your sleep (if you need it?), take one an hour before bed each evening. It will take while to build up in your system so bear with it. Also L-Tyrosine taken everyday will help with you mind/mood. It helps with your brain function, it should lift any depression. Again, it will take while to build up in your system. While you are still recovering, it is really important for you to take a walk each day, as long as you can within reason.
This will help release endorphines(sp?). Do not consume caffeine after 4pm and eat as healthily as possible and avoid alcohol. Please write again if you need any more help!
Hi, I can really feel for u right now, I recently went through withdrawal from tramadol. It's sooooooooo horrible! The hub pages under ultra/ tramadol will really help u. There are so many home remedies that can take the edge off of withdrawal. Just hang in there and don't take anymore. U r almost through the worst. It sounds like u did come off alittle too soon but u r almost over the worst part. Hang in there, there is tons of support to get u through this!
I agree you definately wheened off way to fast. I would cut back two weeks at a time. So take 375mg for two weeks than 350, 325, and so on. This way your with draws will not appear strong. You might experience a slight feeling of anxiety or just not your self but it won't be a huge bad feeling or maybe you won't feel any thing at all. I Hope this helps you. Good luck my friend.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2010 • 4 answers
Tramadol - I have depression and I have been on tramedol for pain due to ankle fusion for 9 months.?
Posted 11 Sep 2013 • 5 answers
I have been taking tramadol for over a year two 50 milligram pills a day not my prescription but now
Posted 4 Jun 2014 • 2 answers
Posted 25 Nov 2014 • 2 answers
Posted 30 Dec 2014 • 5 answers